# SDR QMLA2024032220033

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N533AM
- Make and model: Snias AS350B3
- Aircraft serial: 4620
- Aircraft time: 6,672 hours, 16,659 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Sleeve
- Part number: 529843
- Condition: Failed
- Location: T/R Driveshaft
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A VISUAL INSPECTION OF THE TAIL ROTOR DRIVE BEARINGS IT WAS DISCOVERED THAT THE INNER SLEEVE OF THE #3 BEARING HAD SPLIT AND COME OFF OF THE DRIVESHAFT AND THE BEARING AND WAS FOUND SITTING BELOW THE BEARING ASSEMBLY.  THIS CAUSED NO VISUAL DAMAGE TO THE DRIVESHAFT ASSEMBLY BUT WE HAVE NEVER SEEN A SLEEVE SEPARATE LIKE THAT BEFORE.
